# SDR SIMA20180627001

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 34,590 hours, 30,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Main Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN ENTRY DOOR VERY HARD TO OPEN & CLOSE. MAIN ENTRY DOOR SEAL AND FOLDABLE DOOR LUBRICATED IAW AMM 52-11-00 OPENING AND CLOSING CHECK PASS.
